# SDR QXEA2013050600912

- Difficulty date: May 6, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED BETWEEN BS 216-236.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12.    VERIFIED AFFECTED AREA TO BE CRACK FREE USING HFEC, REF NDTM PART 1, TASK 51-00-06-910-801, REV 9.   FOUND TO BE IN LIMITS IAW RD8/4-53-5387, ISSUE 1.
